Advanced Search
Article Contents
Article Contents

Remarks on 5-dimensional complete intersections

Abstract Related Papers Cited by
  • This paper will give some examples of diffeomorphic complex 5-dimensional complete intersections and remarks on these examples. Then a result on the existence of diffeomorphic complete intersections that belong to components of the moduli space of different dimensions will be given as a supplement to the results of P.Brückmann (J. reine angew. Math. 476 (1996), 209--215; 525 (2000), 213--217).
    Mathematics Subject Classification: Primary: 14M10, 14J15, 57R50; Secondary: 57R19, 14D22.


    \begin{equation} \\ \end{equation}
  • [1]

    P. Brückmann, A remark on moduli spaces of complete intersections, J. Reine Angew. Math., 476 (1996), 209-215.doi: 10.1515/crll.1996.476.209.


    P. Brückmann, A remark on moduli spaces of 4-dimensional complete intersections, J. Reine Angew. Math., 525 (2000), 213-217.doi: 10.1515/crll.2000.068.


    W. Ebeling, An example of two homeomorphic, nondiffeomorphic complete intersection surfaces, Invent. Math., 99 (1990), 651-654.doi: 10.1007/BF01234435.


    F. Fang, Topology of complete intersections, Comment. Math. Helv., 72 (1997), 466-480.doi: 10.1007/s000140050028.


    F. Fang and S. Klaus, Topological classification of 4-dimensional complete intersections, Manuscript Math., 90 (1996), 139-147.doi: 10.1007/BF02568299.


    F. Fang and J. Wang, Homeomorphism classification of complex projective complete intersections of dimensions 5, 6 and 7, Math. Z., 266 (2010), 719-746.doi: 10.1007/s00209-009-0597-5.


    M. Kreck, Surgery and duality, Ann. of Math. (2), 149 (1999), 707-754.doi: 10.2307/121071.


    A. S. Libgober and J. W. Wood, Differentiable structures on complete intersections. I, Topology, 21 (1982), 469-482.doi: 10.1016/0040-9383(82)90024-6.


    A. S. Libgober and J. W. Wood, Remarks on moduli spaces of complete intersections, in The Lefschetz centennial conference, Part I (Mexico City, 1984), Contemp. Math., 58, Amer. Math. Soc., Providence, RI, 1986, 183-194.doi: 10.1090/conm/058.1/860413.


    A. S. Libgober and J. W. Wood, Uniqueness of the complex structure on Kähler manifolds of certain homotopy types, J. Differential Geom., 32 (1990), 139-154.


    C. Traving, Klassification vollständiger Durchschnitte, Diplomarbeit, University of Mainz, 1985. Available from: http://www.mfo.de/Staff/traving.pdf

  • 加载中

Article Metrics

HTML views() PDF downloads(102) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint